# SDR REXA2012021400038

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 10,559 hours, 6,745 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AS WE REDUCED POWER TO MAKE DESCENT INTO MEM WE AGAIN GOT THE PLASTIC ODOR SMELL IN THE CABIN AND IN THE COCKPIT.  PERFORMED HIGH POWER ENGINE RUN ON LT/RT ENGINE.  ISOLATED ALL BLEED SOURCES, ENG APU, RAN PACKS FULL HOT AND COLD SEVERAL TIMES.  NO ODORS OF ANY KIND NOTED.  ENG RUNS OP/C GOOD. IAW 71-00-00 76-10-00 PACK OP/C IAW AMM 21-50-00.  REF AML 2228392 FOR WORK SCOPE PACKAGE PERFORMED.
